# SDR CALA2022011000094

- Difficulty date: January 9, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 60,107 hours, 26,009 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: NA
- Condition: Corroded
- Location: Fr69-70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) AFT CABIN SUPPORT FRAME BETWEEN FR69-FR70 STGR23R IS CORRODED. () REMOVED AFT CABIN SUPPORT IAW SRM 51-42-11 LOCATED AND DRILLED N EW PART IAW SRM 51-44-11 INSTALLED NEW PART IAW SRM 51-42-11 RES TORED SURFACE PROTECTION IAW SRM 51-23-11. ACCOMPLISHED BY EMP#V 934718 AT BFM ST AEROSPACE MOBILE. NR#V934718
